MathSciNet Relay Station
MathSciNet bibliographic data
MR1186009 (93m:57010) 57M25 (57R52)
Świątkowski, Jacek On the isotopy of Legendrian knots. Ann. Global Anal. Geom. 10 (1992), no. 3, 195–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement